# SDR 9614842275

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Box
- Part number: 656021132
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, THE LEFT GEAR ON SAFE INDICATOR REMAINED ILLUMINATED.  GEAR WAS CYCLED DOWN AND UP, ALL GEAR INDICATIONS WERE NORMAL.  REPLACED LANDING GEAR ACCESSORY BOX AND ADJUSTED LEFT MAIN LANDING GEAR SENSOR.  PERFORMED GEAR OPERATIONAL CHECK, CHECKED OK.
